Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Duality for Set-Valued Multiobjective Optimization Problems, Part 2: Optimal Control

Journal of Optimization Theory and Applications, vol.137, no.1, pp.75-88, 2008 (Journal Indexed in SCI Expanded)

Duality for Set-Valued Multiobjective Optimization Problems

Journal of Optimization Theory and Applications, vol.137, no.1, pp.61-74, 2008 (Journal Indexed in SCI Expanded)

Stability and Duality of Nonconvex Problems via Augmented Lagrangian,

Cybernetics and Systems Analysis, no.3, pp.120-130, 2002 (Journal Indexed in SCI Expanded)

Articles Published in Other Journals

Lineer Olmayan Ayırma Teoremi ve Asıl Minimal Noktaların Karakterizasyonu

İstatistikçiler Dergisi, vol.1, pp.88-94, 2008 (Other Refereed National Journals)

On Weak Conjugacy, Weak Subdifferentials and Duality with Zero Gap in Nonconvex Optimization

International J. of Applied Mathematics, vol.1, no.2, pp.171-192, 1999 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

Dahi Matematikçi Andrey N Kolmogorov

IV. Ulusal Mantık, Matematik ve Felsefe Sempozyumu, İzmir, Turkey, 5 - 08 September 2006

Books & Book Chapters